Obserwuj
Ugo Gianazza
Ugo Gianazza
Professor of Mathematical Analysis, University of Pavia
Zweryfikowany adres z imati.cnr.it - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Harnack's inequality for degenerate and singular parabolic equations
E DiBenedetto, U Gianazza, V Vespri
Springer Science & Business Media, 2011
2872011
The Wasserstein gradient flow of the Fisher information and the quantum drift-diffusion equation
U Gianazza, G Savaré, G Toscani
Archive for Rational Mechanics and Analysis 194 (1), 133, 2009
1812009
Harnack estimates for quasi-linear degenerate parabolic differential equations
E DiBenedetto, U Gianazza, V Vespri
1482008
Forward, backward and elliptic Harnack inequalities for non-negative solutions to certain singular parabolic partial differential equations
E DiBenedetto, U Gianazza, V Vespri
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 9 (2), 385-422, 2010
812010
Local clustering of the non-zero set of functions in
E DiBenedetto, U Gianazza, V Vespri
Rendiconti Lincei-Matematica e Applicazioni 17 (3), 223-225, 2006
382006
A new proof of the Hölder continuity of solutions to p-Laplace type parabolic equations
U Gianazza, M Surnachev, V Vespri
Advances in Calculus of Variations 3 (3), 263-278, 2010
332010
On the representer theorem and equivalent degrees of freedom of SVR
F Dinuzzo, M Neve, G De Nicolao, UP Gianazza
Journal of Machine Learning Research 8 (Oct), 2467-2495, 2007
332007
Harnack type estimates and Hölder continuity for non-negative solutions to certain sub-critically singular parabolic partial differential equations
E DiBenedetto, U Gianazza, V Vespri
manuscripta mathematica 131 (1-2), 231, 2010
312010
Porous medium type equations with measure data and potential estimates
V Bögelein, F Duzaar, U Gianazza
SIAM Journal on Mathematical Analysis 45 (6), 3283-3330, 2013
302013
Parabolic De Giorgi classes of order p and the Harnack inequality.
U Gianazza, V Vespri
Calculus of Variations & Partial Differential Equations 26 (3), 2006
282006
Regularity for nonlinear equations involving square Hörmander operators
U Gianazza
Nonlinear Analysis: Theory, Methods & Applications 23 (1), 49-73, 1994
271994
A Harnack inequality for solutions of doubly nonlinear parabolic equations
U Gianazza, V Vespri
J. Appl. Funct. Anal 1 (3), 271-284, 2006
262006
Self-improving property of degenerate parabolic equations of porous medium-type
U Gianazza, S Schwarzacher
American Journal of Mathematics 141 (2), 399-446, 2019
252019
Remarks on Local Boundedness and Local Hölder Continuity of Local Weak Solutions to Anisotropic -Laplacian Type Equations
E DiBenedetto, U Gianazza, V Vespri
Journal of Elliptic and Parabolic Equations 2, 157-169, 2016
252016
Theoretical and experimental analysis of an MPP detection algorithm employing a single-voltage sensor only and a noisy signal
E Dallago, DG Finarelli, UP Gianazza, AL Barnabei, A Liberale
IEEE transactions on power electronics 28 (11), 5088-5097, 2013
252013
Abstract Evolution Equations on Variable Domains: An Approach by Minimizing Movements
U Gianazza, G Savaré
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze-Serie IV 23 …, 1996
251996
Boundary regularity for degenerate and singular parabolic equations
A Björn, J Björn, U Gianazza, M Parviainen
Calculus of Variations and Partial Differential Equations 52 (3-4), 797-827, 2015
242015
Subpotential lower bounds for nonnegative solutions to certain quasi-linear degenerate parabolic equations
E DiBenedetto, U Gianazza, V Vespri
202008
Some results on minimizing movements
U Gianazza, G Savaré
Rend. Accad. Naz. Sci. XL Mem. Mat.(5) 18, 57-80, 1994
181994
A new approach to the expansion of positivity set of non-negative solutions to certain singular parabolic partial differential equations
E DiBenedetto, U Gianazza, V Vespri
Proceedings of the American Mathematical Society 138 (10), 3521-3529, 2010
17*2010
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20